Skip to main content

Computing Noncommutative Deformations

  • 1997 Accesses

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS,volume 85)


Let \(M\) be a right module over an associative \(k\)-algebra \(A\), where \(k\) is a field. We show how to compute noncommutative deformations of \(M\) in concrete terms, using an obstruction calculus based on free resolutions.


  • Tangent Space
  • Order Approximation
  • Free Resolution
  • Residue Field
  • Follow Diagram Commute

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

USD   29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
USD   84.99
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Hardcover Book
USD   109.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Learn about institutional subscriptions


  1. Eivind, E.: An Introduction to Noncommutative Deformations of Modules, Noncommutative Algebra and Geometry, Lecture Notes in Pure and Applied Mathematics, vol. 243, pp. 90–125. CRC, Boca Raton. MR2189988 (2006m:16037) (2006)

    Google Scholar 

  2. Laudal, O.A.: Noncommutative deformations of modules, Homol. Homotopy Appl. 4(2), part 2, 357–396 (electronic), The Roos Festschrift volume, 2. MR1918517 (2003e:16005) (2002)

    Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Eivind Eriksen .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 2014 Springer-Verlag Berlin Heidelberg

About this paper

Cite this paper

Eriksen, E. (2014). Computing Noncommutative Deformations. In: Makhlouf, A., Paal, E., Silvestrov, S., Stolin, A. (eds) Algebra, Geometry and Mathematical Physics. Springer Proceedings in Mathematics & Statistics, vol 85. Springer, Berlin, Heidelberg.

Download citation